標題: A solution to the forest leave problem for partial 6-cycle systems
作者: Ashe, DJ
Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
關鍵字: cycle systems;forest;leave;6-cycle
公開日期: 28-Apr-2004
摘要: In this paper, we find necessary and sufficient conditions for the existence of a 6-cycle system of K-n - E(F) for every forest F of K-n. (C) 2003 Published by Elsevier B.V.
URI: http://dx.doi.org/10.1016/j.disc.2003.08.004
http://hdl.handle.net/11536/26861
ISSN: 0012-365X
DOI: 10.1016/j.disc.2003.08.004
期刊: DISCRETE MATHEMATICS
Volume: 281
Issue: 1-3
起始頁: 27
結束頁: 41
Appears in Collections:Articles


Files in This Item:

  1. 000220752100003.pdf